MathSciNet Relay Station
MathSciNet bibliographic data
MR806707 (87h:32061) 32M05 (53C55)
Futaki, Akito; Morita, Shigeyuki Invariant polynomials of the automorphism group of a compact complex manifold. J. Differential Geom. 21 (1985), no. 1, 135–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement